# SDR IXXA0400112O

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,803 hours, 35,589 cycles
- Engine: Ge CFM562C
- Engine time: 39,542 hours, 16,540 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Engine
- Part serial: 692325
- Condition: Failed
- Part time: 86,803 hours, 35,589 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT AT 30,000 CLIMB POWER SETTING, NR 4 ENGINE FUEL FLOW STATED FLUX AND ENGINE LOST POWER.  ROLLED BACK TO FLIGHT IDLE AND WOULD NOT RESPOND TO THROTTLE MOVEMENT.  OTHER ENGINE INDICATIONS WERE NORMAL ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  AN INVESTIGATION IS ON GOING AND AS SOON AS MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.  MX FOUND N1 AND N2 ROTORS LOCKED TO EACH OTHER.  DEFFERED NR 4 ENGINE, COMPLIED WITH CFM MM 71-00-00 SECURED NI AND N2 ROTOR FOR A NO WINDMILL FERRY.  AIRCRAFT WAS FERRIED FROM KIAH TO KTOL WERE MAINTENANCE REMOVED AND REPLACED THE NR 4 ENGINE.  ENGINE WAS RUN PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
